# SDR 2012F00267

- Difficulty date: December 13, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 40,214 hours, 41,126 cycles
- Engine: Pwa JT8D219
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Noisy
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONSTANT LOUD STATIC ON PA, CABIN.
